# SDR 297031

- Difficulty date: October 22, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Master Caution
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL MASTER CAUTION ILLUMINATED TO INDICATE THAT BOTH THE LEFT AND RIGHT GEN TIES WERE OPEN ONE ATTEMPT WAS MADE TO RESET.  DID NOT RESET, THE TAKEOFF WAS ABORTED.
